Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is vitex safe for hormonal imbalance post tubal ?

I had a tubal two years ago, now my hormones are going crazy, so I looked into vitex, I just need to know if it s safe.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
hi welcome to health care magic.what you said you have tubal pregnancy or any tubal problem? as vitex it is not hormonal tablet its a tablet which stimulate the release of should be used for post partum hemorrhage,infertility,acne,heavy periods,pcod,menopausal sym,premansrual syndrome,breast tenderness.
Answered: Wed, 22 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor